Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Acids in stomach, had abortion, bleeding, clotting, clear discharge. Will I be okay?

I still have acids in my stomach and still feel moody and my stomach aches after my abortion i have tried six times with a single misoprostol tablet and the at first a big clot size of half my hand and blood came but did not last for 24 hours then i did the second time the same thing happened this tym a bigger clot came out then the third tym a smaller clot but during these abortions i would bleed once the fourth tym i inserted but watery fluids came then the 5th watery fluids are still coming out am i still pregnant??when i havent eaten my stomach is alright and flexible but when i eat it hardens
Asked On : Thu, 18 Apr 2013
Answers:  3 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
General Surgeon 's  Response
Hi ! Welcome to Healthcare Magic . I think instead of treating the problem by your own self, you should consult a gynaecological specialist who can examine you clinically and with ultrasound to exclude either a retained piece of placenta, or a PID (pelvic inflammatory disease). Both the problems can be dealt with easily once diagnosed in an early stage. So I will advise you not to delay your treatment. good luck.
Answered: Fri, 19 Apr 2013
I find this answer helpful

 1 user finds this helpful

General & Family Physician Dr. Het Ram Bishnoi 's  Response
Sep 2013
Hi, thanks for the query to H.C.M.C.
Six tabs of misoprostol that too in six days in a row.
Here two things happened.

1 The drug causes gastritis ( hyper acidity in stomach).
2 Due to anxiety of abortion ( incomplete in ist stage) there is gastritis.
Gastritis produces hardness , bloating , burning sensation in stomach, sore mouth.
Now only option is to take antacid which have some local aneasthetic ( oxytacain) after the advice of physician.
Once you will come out from the trauma of abortion you will be alright.
With regards Dr. HET
Answered: Thu, 18 Apr 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

It is very risky to self-medicate like this / these drugs could be dangerous
See a doctor - they can help both the problems

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 19 Apr 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor